# SDR COMA9610347

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12006173003
- Condition: Corroded
- Location: Bs 4088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND FUSELAGE STRINGER 18L CORRODED AT FWD END, FS 4088.0.  REPAIRED STRINGER PER AERODESIGN REPORT NR 1990-2, REV IR DATED 9-15-96.
